# SDR SWAA2020102124470

- Difficulty date: October 18, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 29,865 hours, 12,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN ROW 15 FELL OFF.  RESECURED IN REF TO SIP.
